MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9735669
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9 735736, serial/lot #: 2.1.0, udi#: (h3,h6) no parts have been received by the manufacturer for evaluation.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used during a functional endoscopic sinus surgery (fess).It was reported that the accuracy drifted throughout cases, 3-point touch helped improve registration, and they provided guidance regarding the dental scanner used by the site and the navigation/synergy imaging protocol.It noted the day before that there was a 0.8 accuracy at registration.The accuracy worsened when navigating further into the sinus-- appeared that the surgeon was navigating in the mouth.The flat emitter was being used and the patient had metal in teeth/jaw, the image had an artifact, repeatedly seen with this scanner-- navigation image modification would remove too much of the patient for navigation, the image did not include back of the head fully, but included the sinuses, and the trace pattern did not mimic "christmas tree" up the nose.It is unknown if there was any patient impact or delay.
 
Additional Manufacturer Narrative
Please see section a and b5 for additional information.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received.It was reported that there was no delay, and no impact on patient outcome.

Brand Name
STEALTHSTATION¿ S8 SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24742550
Report Number1723170-2026-00513
Device Sequence Number18417303
Product Code HAW
UDI-Device Identifier00763000360498
UDI-Public(01)00763000360498(11)220127
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K162309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9735669
Device Catalogue Number9735669
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Supplement Date Received by Manufacturer03/31/2026
06/11/2026
06/25/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/10/2026
06/23/2026
06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age59 YR
Patient SexMale
Patient Weight86 KG